# SDR A6WA201441146

- Difficulty date: February 18, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N441Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 25,630 hours, 24,699 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR TRACK ON LBL 9 AT FS 559+96 IS CORRODED.
